# SDR AALA20180209003

- Difficulty date: February 9, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,650 hours, 8,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147W25302
- Condition: Cracked
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT BS 1874 HAS CRACK ON UNDERSIDE OF FLANGE. REPLACED THE FLOORBEAM IAW SRM 51-40-02, DRAWING 147W2530 AND 51-00-05-0G.
